default-icon
Chickenpox
Its the third day of my chickenpox suffering.some of the blisters are drying but every evening i develop high fever,too much weakness.what should i do?
945 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Take Arsenicum alb 30 for fever and Rhus tox for early desquamation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +183
Consult with a doctor
Online now
Hello. You take rhus tox 200 once daily for 5 days and take five phos - two tabs twice daily for 10 days. You will feel better.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It is normal to get fever in chikenpox .Take paracetamol 650mg when you get fever and you will feel better. It will take 7-10 days for all the blisters to dry up and the scab will fall off.Do not scratch the lesions otherwise you will develop marks in those lesions where you have scratched.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Difference between chickenpox and measles
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.